# SDR AALA202402013169

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 70,024 hours, 29,187 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A9616
- Condition: Overserviced
- Location: R4 Door
- Part time: 62,023 hours, 25,020 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 SLIDE OVERSERVICED. GAUGE SHOWING IN RED ABOVE GREEN BAND. REMOVED AND REPLACED R4 SLIDE ASSEMBLY.
